Faculty Enquire Now

Toll Free: 1800-270-4888


Dr. Ajaykumar K.

Dr. Ajaykumar K. holds a doctoral degree in Mathematics from University of Mysore. He did a six year integrated programme in  Regional Institute of Education (NCERT), Mysuru leading to BSc.Ed. and MSc - Mathematics degrees of University of Mysore. He has presented research papers in various International and National Conferences/Seminars in the area of Mathematics and Mathematics Education. He has gained experience in teaching both UG and PG mathematics courses to BScEd and MScEd students of RIE, Mysuru. He is a resource person for several training programmes and workshops conducted by NCERT for in-service teachers of south India. He was also an active member in originating several mathematics related e-content videos for RIE (NCERT), Mysuru.


  • PhD in Mathematics, University of Mysore (2020)
  • MSc (Mathematics), RIE Mysuru (2015)
  • BScEd (PCM), RIE Mysuru (2013)


  • Guest Faculty, RIE Mysuru (2015-16)
  • Assistant Professor (Contractual), RIE Mysuru (2016-2019)

Research Interests:

  • Lie algebra bundles and Lie group bundles
  • Generalizations of Lie groups
  • Mathematics Education


  • Topper of the Karnataka State in KSET-2014 in Mathematical Sciences
  • AIR 26 in CSIR/UGC NET in Mathematical Science, December 2014
  • Represented Karnataka State U-19 Throwball team at National Sports Meet in 2009


  • UGC-Junior Research Fellowship (NET) in 2017

Publications (Scopus – indexed):

  • Pullback of Lie algebra and Lie group bundles, and their homotopy invariance (with B S Kiranagi and R Rangarajan), Journal of Algebra and Related Topics, Vol. 8 (1), 2020, 15-26.
  • Connections on smooth Lie algebra bundles (with B S Kiranagi), Indian Journal of Pure and Applied Mathematics, Vol. 50 (4), 2019, 891-901.
  • Lie algebra bundle and a generalization of Lie group bundle (with B S Kiranagi). Proceedings of the Jangjeon Mathematical Society, Vol. 22 (4), 2019,  529 - 542.
  • On Derivation Algebra Bundle of An Algebra Bundle (with B S Kiranagi, Ranjitha Kumar and B Madhu), Proceedings of the Jangjeon Mathematical Society, Vol. 21 (2), 2018,  293 – 300.
  • On submanifolds of codimension two and one of Kenmotsu Manifold (with V S Prasad and C S Bagewadi), The Indian Journal of Mathematics, Vol. 59, No. 3, 2017, 409-423.

Dr. Ajaykumar K.

Assistant Professor

School of Ethics, Governance, Culture & Social Systems

Latest News